# SDR SIMA20180227003

- Difficulty date: February 27, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N810AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145525
- Aircraft time: 30,443 hours, 27,498 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 14540944401
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR EXTERNAL SKIN HAS 1 DENT APPROX. 2 INCHES,  FRONT FWD EDGE AND 6 INCHES FROM UPPER EDGE.  SKIN IS BENT AND KNIFE EDGED APPROXIMATELY 8 INCHES FROM UPPER EDGE.  REPAIRED THE DOOR SKIN IAW ERS-EM-52MR-857.
